Probabilistic XML via Markov Chains

Document type :
Journal articles
Complete list of metadatas

https://hal-imt.archives-ouvertes.fr/hal-00565654
Contributor : Admin Télécom Paristech <>
Submitted on : Monday, February 14, 2011 - 11:49:39 AM
Last modification on : Thursday, October 17, 2019 - 12:36:08 PM

Identifiers

  • HAL Id : hal-00565654, version 1

Collections

Citation

Michael Benedikt, Evgeny Kharlamov, Dan Olteanu, Pierre Senellart. Probabilistic XML via Markov Chains. Proceedings of the VLDB Endowment (PVLDB), VLDB Endowment, 2010, 3 (1), pp.770-781. ⟨hal-00565654⟩

Share

Metrics

Record views

139